Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hot oil splashed on face and hands. Applied lactocalamine and burnol. Black boils and water coming out. Treatment?

Yesterday when i was cooking, hot oil spalshed on my face and hands. I have shown the burns into cold water for long time then I nhave applied lactocalamine. Today, there was black boils on the face and the hands and the skin became very soft and it has stared peeling and even water is coming out from the boils. Now, I have applied burnol cream upon that. What should I do to heal the burns soon and when I should start the antiscar creams?

Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi thanks for writing here.It seems you have devolped skin blisters after burs which are now secondarily infected.Do not rupture blisters,start with topical antibiotic like t bact cream 2 to 3 times daily over the lesions ,do not apply burnol and other things,it will take around 2 weeks for healing .Take vitamin c tablets which will promote healing.Treatment of scarring depends on its type,so it will be better you consult a plastic surgeon and treatment accordingly.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor